I do not know the side effects of Methadone or the side effects of going off of opiates. I deal more with food science and hacking meds to replace
the need for medicine and to fix deficiencies that can cause the problems. When you take any opiates or even eat foods that stimulate the enzymes
that break down these types of chemistries to rise, you get to where you need them. The body tries to maintain homeostasis by making more enzymes to
break them down, then when you remove the chemistry, the enzymes deplete the bodies level too low. Long term use can cause some changes in the body
making lowering the enzymes difficult and you get the DTs. I will try to look into ways to break down the enzymes using natural chemicals found in
food, but that is just a patch too, take away the food chemistry and you still make too much enzymes. I will try to do some research on this today,
remind me about it, sometimes I get side tracked.
Have you been drinking grapefruit juice with the Methadone? It inhibits the P450 enzymes that break it down. Maybe if you don't take the methadone,
it could help stop the enzyme that is causing the body to go too low in this chemistry that increases withdrawal symptoms too, but I am not sure.
Certain supplements can lessen inflammation and pain, one is bromelain but I am not sure that that proteinase would go with methadone or treat pain
from opiate medication withdrawal.
If the body is in a state of inflammation often memory is effected. High histamine levels can cause memory problems too.
I can only supply you with a little information I can find on the subject, you would need to speak to your doctor. There should be a warning about
the interaction with grapefruit in the literature of the methadone. Maybe if you just eat the grapefruit the next day, you might not need to have the
methadone so often or a much smaller dose with the methadone.
THIS IS OUT OF MY LEAGUE, I CAN JUST GIVE YOU INFORMATION THAT MAY HELP YOU A LITTLE. IF YOU ARE HAVING SOME MEMORY PROBLEMS HAPPENING, THEN
SOMETHING MIGHT BE OFF. SOMETIMES A MEDICINE TAKES MANY WEEKS OR MONTHS TO START GIVING SIDE EFFECTS, SEEMING TO HELP AT FIRST THEN CAUSING PROBLEMS
AS THE BODY GETS DEPLETED OF SOMETHING.
I wasn't yelling, just trying to say that this is not my expertise, I know a lot about the P450 enzymes including cyp3A4 and cyp3A5. Many Europeans
have a non working 3A5 enzyme but the 3A4 can take care of things fairly well. I have read a lot about the chemicals in grapefruit, some of these are
related to other citrus too, but the other citrus often are not strong enough to effect things much. I said much, if someone makes less of an enzyme
naturally, then even oranges can cause problems for them. I will never be afraid of grapefruit, but I can see some complications if it were consumed